JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Sequence Space m(M, φ)F of Fuzzy Real Numbers Defined by Orlicz Functions with Fuzzy Metric
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 3,  2013, pp.319-332
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.3.319
 Title & Authors
Sequence Space m(M, φ)F of Fuzzy Real Numbers Defined by Orlicz Functions with Fuzzy Metric
Tripathy, Binod Chandra; Borgohain, Stuti;
  PDF(new window)
 Abstract
The sequence space of fuzzy real numbers is introduced. Some properties of this sequence space like solidness, symmetricity, convergence-free etc. are studied. We obtain some inclusion relations involving this sequence space.
 Keywords
Orlicz function;symmetric space;solid space;convergence free;metric space;completeness;
 Language
English
 Cited by
1.
Epidemiological Models of Directly Transmitted Diseases: An Approach via Fuzzy Sets Theory, International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 2014, 22, 05, 769  crossref(new windwow)
 References
1.
Y. Altin, M. Et and B. C. Tripathy, The sequence space on seminormed spaces, Applied Math. Computation, 154(2004), 423-430. crossref(new window)

2.
A. Esi, On some new paranormed sequence spaces of fuzzy numbers defined by Orlicz functions and statistical convergence, Math. Model. Anal., 11(2006), 379-388.

3.
M. Et, Y. Altin, B. Choudhary and B. C. Tripathy, On some classes of sequences defined by sequences of Orlicz functions, Math. Ineq. Appl., 9(2)(2006),335-342.

4.
O. Kaleva and S. Seikkala, On fuzzy metric spaces, Fuzzy Sets Syst., 12(1984), 215-229. crossref(new window)

5.
J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10(1971), 379-390. crossref(new window)

6.
F. Nuray and E. Savas, Statistical convergence of sequences of fuzzy real numbers, Math. Slovaca, 45(3)(1995), 269-273.

7.
D. Rath and B. C. Tripathy, Characterization of certain matrix operators, J. Orissa Math Soc, 8(1989), 121-134.

8.
W. L. C. Sargent, Some sequence spaces related to spaces, J. Lond. Math. Soc., 35(1960), 161-171.

9.
Y. Syau, Sequences in a fuzzy metric space, Computer Math. Appl., 33(6)(1997), 73-76.

10.
B. C. Tripathy, Matrix maps on the power series convergent on the unit disc, J. Analysis, 6(1998), 27-31.

11.
B. C. Tripathy, A class of difference sequences related to the p-normed space ${\ell}_{p}$, Demonstratio Math., 36(4)(2003), 867-872.

12.
B. C. Tripathy, A. Altin and M. Et, Generalized difference sequences spaces on seminormed spaces defined by Orlicz functions, Math. Slovaca, 58(3)(2008), 315-324 crossref(new window)

13.
B. C. Tripathy and A. Baruah, Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers, Kyungpook Math. J., 50(2010), 565-574. crossref(new window)

14.
B. C. Tripathy and A. Baruah, Norlund and Riesz mean of sequences of fuzzy real numbers, Appl. Math. Lett., 23(2010), 651-655. crossref(new window)

15.
B. C. Tripathy and A. Baruah, New type of difference sequence spaces of fuzzy real numbers, Math. Model. Anal., 14(3)(2009), 391-397. crossref(new window)

16.
B. C. Tripathy and S. Borgohain, The sequence space $m(M,{\phi}.{\Delta}^{n}_{m},p)^{F}$, Math. Model. Anal., 13(4)(2008), 577-586. crossref(new window)

17.
B. C. Tripathy and A. J. Dutta, On fuzzy real-valued double sequence spaces, Math. Comput. Model., 46(9-10)(2007), 1294-1299. crossref(new window)

18.
B. C. Tripathy and A. J. Dutta, Bounded variation double sequence space of fuzzy real numbers, Computers Math. Appl., 59(2)(2010), 1031-1037. crossref(new window)

19.
B. C. Tripathy and S. Mahanta, On a class of generalized lacunary difference sequence spaces defined by Orlicz function, Acta Math. Appl. Sin.(Eng. Ser.), 20(2)(2004), 231-238. crossref(new window)

20.
B. C. Tripathy and B. Sarma, Sequence spaces of fuzzy real numbers defined by Orlicz functions, Math. Slovaca, 58(5)(2008), 621-628. crossref(new window)

21.
B. C. Tripathy and B. Sarma, Vector valued double sequence spaces defined by Orlicz function, Math. Slovaca, 59(6)(2009), 767-776. crossref(new window)